Journal archive for Google Scholar Robot!

Journal of The Iranian Statistical Society

پژوهشنامه انجمن آمار ایران



Volume 14, Number 2 (2015-12)


A New Modification in the Classical Laplace Distribution
معرفی ویرایش جدیدی از توزیع لاپلاسی کلاسیک
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |

A Flexible Class of Skew Logistic Distribution
| [Abstract-FA] | [Abstract-EN] | [PDF-EN] | [PDF-FA] | [XML] |

Estimation of E(Y) from a Population with Known Quantiles
برآورد میانگین در جامعه ای با چندک های معلوم
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |

Characterizations of Multivariate Normal-Poisson Model
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |

Conditional Maximum Likelihood Estimation of the First-Order Spatial Integer-Valued Autoregressive (SINAR(1,1)) Model
برآورد ماکسیمم درستمایی شرطی پارامتر های مدل اتورگرسیو فضایی مرتبۀ اول با مقادیر صحیح نامنفی، ‎‎SINAR(1,1)‎
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |

The Beta Exponentiated Gumbel Distribution
| [Abstract-FA] | [Abstract-EN] | [PDF-EN] | [PDF-FA] | [XML] |


Home | All volumes | All issues | All articles